# SDR ASAA2018111327161

- Difficulty date: November 13, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A77202
- Condition: Corroded
- Location: Bs 685-695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR WHEEL WELL PRESSURE WEB HAS CORROSION NUMEROUS SPOTS BETWEEN BS 685 AND BS 695, RBL 60 AND RBL 74. GROUNDED - YES. REMOVED THE PRESSURE FLOOR WEB CLOSEOUT, PART #144A7720-02 AT STA 685-STA 695, RBL 60-RBL 70, WL 202 IAW B737-700 SRM 51-40-02. WEB CLOSEOUT FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-40-51, NO SRM LIMITS. BOEING GRANT A SMALL, CONTROL # 0270253420, FABRICATED, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW BOEING DRAWING 144A7720 REV C SHEET 1 AND DRAWING 144A7730 REV- SHEET 9. DOT N645 REMOVED.
